# SDR WGEA200800055

- Difficulty date: April 15, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N150DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000062
- Aircraft time: 148 hours, 165 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 271127521004
- Part serial: 0335
- Condition: Malfunctioned
- Location: Rudder Trim
- Part time: 193 hours, 222 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

MOMENTARY APPLICATION OF RIGHT RUDDER TRIM RESULTED IN TRIM RUNNING AWAY FULL RIGHT.  UNABLE TO GET ANY FURTHER TRIM MOVEMENT.  REMOVED AND INSTALLED NEW RUDDER TRIM ACTUATOR IAW EA500 AMM 27-23-16.  RIGGED AND OP'S CHECKED RUDDER IAW EA500 AMM 27-00-01 AND 27-00-00.  NO DEFECTS NOTED.
